Might MM be affecting other medications taking?
3 years ago
We have the MM card and have MM THC for my husband's slow growing brain cancer (diffuse glioma). He has to take lots of medication for his diabetes, heart disease, hypertension, and enlarged prostrate. To get the MM card we sent to you his list of medications--of which he takes a lot in the a.m. and pm. The most prevalent symptom of the brain tumor is sleepiness, loss of strength in his muscles where he cannot get up or out of bed by himself. When I give him the MM as he has these pills in his system, he is worse--sleeps more, delirious to a degree, and can hardly move at all. I am wondering if the MM is interacting with some of the medication that makes him worse with the MM and with his weak muscles--which become much weaker. Or, might it be a combination of the tumor, the MM and the prescribed meds? I want to give him the MM at all cost and wonder if I should check with his medical doctor if any of the meds could be cut at this point? If you need the list of meds again, I can send. The drugs he takes that are listed to cause sleepiness, tired feeling are heart medicines: Carvedilol, isosorbide; for diabedes: Metformin and Levemir. Please advise your best judgment.
Answer - Chief Medical Officer of HelloMD
I am sorry to hear about your husband's condition. Since everyone reacts differently to the effects of cannabis it is hard to determine if the cannabis is causing these effect, or it is the glioma itself. I do not know what your husband is using for his treatment. It may be that the THC level of the product he is taking is too high or perhaps the timing of the product needs to be adjusted.
Constance Therapeutics is one company that has treated many patients with gliomas and has a protocol that they use to treat this condition. You may want to reach out to them. Their site is: